# SDR MALA965064

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Dhav DHC8102
- Aircraft serial: 363
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 10005511
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3052 - DURING THE PREFLIGHT INSPECTION IN DTW, THE COCKPIT EMERGENCY EXIT LAMP ASSEMBLY WAS MISSING.  MAINTENANCE INSTALLED A NEW LIGHT ASSEMBLY.  ALL CHECKS SATISFACTORY.  (M)
